# SDR SWAA2019082836387

- Difficulty date: August 21, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N7714B
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- Aircraft time: 51,954 hours, 27,171 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A7505
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY INTERCOSTAL ATTACH ANGLE CRACKED AT BS. 500C, FORWARD SIDE LBL 24.   R & R THE ATTACH ANGLE IAW SRM & DWG.
